# SDR AALA201904299038

- Difficulty date: April 13, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 60,627 hours, 30,596 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN CLIMBING FROM FL290 TO FL320, RECEIVED AN OVERSPEED WARNING FOLLOWED BY STALL BUFFET. FOUR TO EIGHT THOUSAND FEET WERE REQUIRED TO RECOVER THE AIRCRAFT. CAPTAIN. F/O AND STANDBY AIRSPEED WERE UNRELIABLE AND ATC CENTER REPORTED 150 KNOT AIRSPEED DIFFERENT TO ANYTHING REPORTED BY AIRCRAFT INSTRUMENTS. MAINTENANCE FOUND APPROX. 5CC OF WATER PER EA. PITOT DRAIN. FLUSHED AND PURGED PITOT & STATIC LINES IAW AMM 34-11-00. R&R #1  CADC & OPS CK GOOD IAW AMM 34-16-01. FOUND RELAY R2-178 RELAY WOULD NOT TURN ON PITOT/STATIC HEATER OFF LIGHT ON OAP. R&R RELAY. OPS CK GOOD ON RELAY & ALL PITOT STATIC HEATERS IAW AMM 34-11-00. RTS GOOD #1 & #2 DFGC IAW AMM 22-01-05.
